# SDR FDEA201103140968

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 64,986 hours, 13,219 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UNSAFE LT MAIN GEAR UP ON DEPARTURE, COMPLIED WITH QRH AND COMFIRMED INDICATION WITH CONFIG PAGE.  ALL MLG DOOR CLOSED ON ARRIVAL.  PERFORMED T/S IAW FIM 32-30, PAGE 121.  PERFORMED SELF TEST ON PSEU MM  31-71-01-2, NO FAULT.  PERFORMED VISUAL INSP,  NO DEFFECT, AND NO LEAKS FOUND.  INSPECT DOOR LATCH  INSTALLATION IAW MM 32-34-03.  NO DAMAGE FOUND.  PERFORMED MLG DOOR ACTUATION IAW MM 32-34-00-2 , THE DOOR OPENED AND CLOSED NORMALLY, ALL INDICATION NORMAL.  CHECK HYD SUPPLY ON MAIN LT LANDING DOWN LOCK CYLINDER DURING GEAR DOOR SIMULATION, FOUND HYD  PRESSURE, NO TIME FOR MORE T/S.  ADJUSTED LT MLG DOOR PROXIMITY SENSOR.  FINAL CLOSED.
